# SDR 920WA0005

- Difficulty date: October 26, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,750 hours, 31,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FLASHING ON & OFF IN ARMED POSITION. LET BATTERIES CHARGE FOR EMERGENCY LIGHTS, OPERATIONAL CHECK GOOD.
